MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL 48

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL 48
Model Number 01.26.48MB
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 november 2020: lot 178346: (b)(4) items manufactured and released on 14-mar-2018.Expiration date: 2023-03-04.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event.Other device involved in the event: ball heads: mectacer 01.29.201 biolox delta ceramic ball head 12/14 ø 28 size s -3.5 lot.176358 (k112115).Batch review performed on 16 november 2020: lot 176358: (b)(4) items manufactured and released on 08-mar-2018.Expiration date: 2023-02-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
There was a joint geometry issue.Malalignment of the cup and leg length was a bit short.Cup needed to be revised to correct the joint geometry.Cup, liner and head were revised successfully 1 year and 8 months after primary.

Brand Name
CUP: VERSAFITCUP ACETABULAR SHELL 48
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10928295
Report Number3005180920-2020-00859
Device Sequence Number791292
Product Code MEH
UDI-Device Identifier07630030808036
UDI-Public07630030808036
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/04/2023
Device Model Number01.26.48MB
Device Catalogue Number01.26.48MB
Device Lot Number178346
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2020
Initial Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR